Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed ideals of analytic functions


Authors: T. P. Srinivasan and Ju-kwei Wang
Journal: Proc. Amer. Math. Soc. 16 (1965), 49-52
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0170223-7
MathSciNet review: 0170223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math. Soc. 13 (1962), 140-143. MR 0133462 (24:A3293)
  • [2] F. Forelli, Invariant subspaces in $ {L^1}$, Proc. Amer. Math. Soc. 14 (1963), 76-79. MR 0144196 (26:1743)
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [4] F. and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrés des Math. Scand. (1916), 27-44.
  • [5] W. Rudin, The closed ideals in an algebra of analytic functions, Canad. J. Math. 9 (1957), 426-434. MR 0089254 (19:641c)
  • [6] T. P. Srinivasan, Simply invariant subspaces and generalized analytic functions, Proc. Amer. Math. Soc. (to appear). MR 0208409 (34:8219)
  • [7] T. P. Srinivasan and Ju-kwei Wang, $ Weak^\ast$ Dirichlet algebras, Acta Math. (to appear). MR 0198282 (33:6441)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0170223-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society